zbMATH — the first resource for mathematics

Found 46 Documents (Results 1–3)

Dawson, Donald (ed.) et al., Asymptotic laws and methods in stochastics. A volume in honour of Miklós Csörgő on the occasion of his 80th birthday. Proceedings of the international symposium on asymptotic methods in stochastics, Ottawa, Canada, July 3--6, 2012. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-3075-3/hbk; 978-1-4939-3076-0/ebook). Fields Institute Communications 76, 179-193 (2015).
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
Year of Publication